# SDR HEEA077010

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 2,498 hours
- System (JASC): 7100 · Powerplant System
- Part: Tube
- Part number: 23069706
- Condition: Wrong Part
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INCORRECT LINE. REPLACED WITH SERVICEABLE TUBE.
